On the theory of inverse problems of magnetotelluric sounding
Doklady Akademii Nauk, Tome 280 (1985) no. 4, pp. 807-810
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_4_a8,
author = {V. G. Romanov and E. Y. Bidaibekov},
title = {On the theory of inverse problems of magnetotelluric sounding},
journal = {Doklady Akademii Nauk},
pages = {807--810},
year = {1985},
volume = {280},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a8/}
}
V. G. Romanov; E. Y. Bidaibekov. On the theory of inverse problems of magnetotelluric sounding. Doklady Akademii Nauk, Tome 280 (1985) no. 4, pp. 807-810. http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a8/